# SDR SIMA201908013001

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 34,138 hours, 29,110 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK IMMEDIATELY AFTER TAKEOFF ASSOCIATED EICAS MESSAGE AND RED LEAK ON BLEED 2 BUTTON-C/A-INSPECTED AND FOUND ENGINE START GROUND CONNECTION COUPLING TO BE LEAKING SEVERLY.  RAR GROUND CONNECTION COUPLING PER AMM 36-10-02.  LEAK CHECK GOOD.  NO BLEED 2 LEAK MESSAGE NOTED
